On One 2-Valued Transformation: Its Invariant Measure and Application to Masked Dynamical Systems
P. I. Troshin
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
We consider one family of 2-valued transformations on the interval [0, 1] with measure , endowed with a set of weight functions. We construct invariant measure for this multivalued dynamical system with weights and show the interplay between such systems and masked dynamical systems, which leads to image processing.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/513061.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/513061.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:513061
DOI: 10.1155/2014/513061
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().